On the Maximum of Some Conditional and Integrated Gaussian Fields and their Statistical Applications
No abstract is available for this item.
Volume (Year): 8 (2005)
Issue (Month): 1 (January)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=102997|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- L. Beghin & Y. Nikitin, 1999.
"Approximate asymptotic Bahadur efficiency of independence tests with random sample size,"
Statistical Methods and Applications,
Springer, vol. 8(1), pages 1-23, April.
- L. Begin & Ya. Yu. Nikitin, 2001. "Approximate asymptotic Bahadur efficiency of independence tests with random sample size," ICER Working Papers 18-2000, ICER - International Centre for Economic Research.
When requesting a correction, please mention this item's handle: RePEc:spr:sistpr:v:8:y:2005:i:1:p:51-70. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.